# SDR ASAA9680283

- Difficulty date: December 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N966AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49104
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6011779
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - DURING MAINTENANCE CHECK, THE EXTERIOR EMERGENCY EXIT LIGHTS WERE FOUND INOPERATIVE.  REPLACED BATTERY PACK POWER SUPPLY AND LIGHTS OPERATED NORMALLY.  (M)
